Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Ask Scarleteen » Spotting?

 - UBBFriend: Email this page to someone!    
Author Topic: Spotting?
celery
Activist
Member # 5594

Icon 1 posted      Profile for celery     Send New Private Message       Edit/Delete Post 
Okay so I've been on the same pill for over 4 years now, and I've never really experienced any problems until recently.
For about 2 weeks now I've been 'spotting'. This has never really happened too much to me especially for this amount of time. There is a fair amount of blood, but not as much as I would normally get during my withdrawl bleed. I recently had a full physical last monday and haven't heard back anything, and with my doctor they only contact you if there is a problem.
Another thing that is kind of freaking me out is that there is some clotting, which I have not experienced since before I started the pill 4 years ago.

Anyways, I'm just a little scared of what the issue might be. I haven't missed a single pill in over 3 months, and always take my pill at the same time everyday within the window of 3 hours. So what the heck could be the problem? Any helpful insights would be very much appreciated thanks!

Posts: 1000 | From: Canada | Registered: Oct 2001  |  IP: Logged | Report this post to a Moderator
LilBlueSmurf
Scarleteen Volunteer
Member # 1207

Icon 1 posted      Profile for LilBlueSmurf     Send New Private Message       Edit/Delete Post 
Sometimes pills that used to work (w/ regards to spotting), don't work so well later on. It sounds like you probably just need to try a different pill.

(Just because you're spotting does NOT mean your pill is ineffective for birth control ... provided you don't miss any pills, as you said you haven't. So call you doctor, explain this to him, and see if he thinks you might benefit from a different pill)

--------------------
Nursing is a work of heart!
~ unknown

Posts: 7168 | From: Ontario | Registered: Sep 2000  |  IP: Logged | Report this post to a Moderator
celery
Activist
Member # 5594

Icon 1 posted      Profile for celery     Send New Private Message       Edit/Delete Post 
Well I saw my doctor a week ago today, and she did mention that I may need to switch pills but she said to wait 3 cycles before doing so. If that's the case I don't think I can wait that long! I don't want to be bleeding for 3 months straight!
I have two pills left in my pack so I should be getting my period within about 5 days. If the bleeding does not stop within the next 2-2 1/2 weeks should I contact my doctor again to discuss switchin pills? or should I wait longer? It's just such an annoyance I don't know if I can wait 3 cycles.

Posts: 1000 | From: Canada | Registered: Oct 2001  |  IP: Logged | Report this post to a Moderator
celery
Activist
Member # 5594

Icon 1 posted      Profile for celery     Send New Private Message       Edit/Delete Post 
?
Posts: 1000 | From: Canada | Registered: Oct 2001  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen